# SDR EE4Y2024022819560

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 35,512 hours, 23,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 17092564005
- Part serial: NA
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CENTER FUSELAGE I, AT FR23, STRINGER 25RH+173MM EXTERNAL SKIN WITH EXISTING TOOL MARK. NOTE: THE FUSELAGE SKIN WAS REPAIRED AS PER EMBRAER ETD2024-190-000066 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2024-19125-R00 ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N232 ITEM: 21-96 ).
